On extensions of some theorems of Flett. I

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)269-283
Number of pages15
JournalActa Mathematica Hungarica
Volume64
Issue number3
DOIs
Publication statusPublished - Sep 1994

Fingerprint

Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On extensions of some theorems of Flett. I. / Leindler, L.

In: Acta Mathematica Hungarica, Vol. 64, No. 3, 09.1994, p. 269-283.

Research output: Contribution to journalArticle

@article{69a6aaa943df4f91a063bf8f06158f7f,
title = "On extensions of some theorems of Flett. I",
author = "L. Leindler",
year = "1994",
month = "9",
doi = "10.1007/BF01874254",
language = "English",
volume = "64",
pages = "269--283",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - On extensions of some theorems of Flett. I

AU - Leindler, L.

PY - 1994/9

Y1 - 1994/9

UR - http://www.scopus.com/inward/record.url?scp=20144367321&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=20144367321&partnerID=8YFLogxK

U2 - 10.1007/BF01874254

DO - 10.1007/BF01874254

M3 - Article

VL - 64

SP - 269

EP - 283

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3

ER -